A saturated treatment model for the transmission dynamics of rabies / Ayoade Abayomi Ayotunde … [et al.]

Ayoade, Abayomi Ayotunde and Peter, Olumuyiwa James and Ayoola, Tokunbo Aderemi and Victor, A. A. (2019) A saturated treatment model for the transmission dynamics of rabies / Ayoade Abayomi Ayotunde … [et al.]. Malaysian Journal of Computing (MJoC), 4 (1). pp. 201-213. ISSN ISSN: 2231-7473 eISSN: 2600-8238

Download

[thumbnail of 43811.pdf] Text
43811.pdf

Download (599kB)
Official URL: https://mjoc.uitm.edu.my

Abstract

Rabies is a viral disease that claims about 59 000 lives globally every year. The ignorance of the fact that man can be a carrier of the disease makes every practical and theoretical approach towards the study of the disease a good development. In this work, a mathematical model is designed to incorporate a saturated incidence rate such that the incidence rate is saturated around the infectious agents. The model is studied qualitatively via stability theory of nonlinear differential equations to assess the effects of general awareness, constant vaccination and the saturated treatment on the transmission dynamics of rabies disease. The effective reproduction number is derived and the numerical simulation is carried out to verify the analytical results. It is discovered that while general awareness plays pivotal roles in averting rabies death, multiple control measures have the tendency of driving rabies to extinction.

Metadata

Item Type: Article
Creators:
Creators
Email
Ayoade, Abayomi Ayotunde
UNSPECIFIED
Peter, Olumuyiwa James
peterjames4real@gmail.com
Ayoola, Tokunbo Aderemi
UNSPECIFIED
Victor, A. A.
UNSPECIFIED
Subjects: Q Science > QA Mathematics > Algebra
Q Science > QA Mathematics > Analysis
Divisions: Universiti Teknologi MARA, Shah Alam > Faculty of Computer and Mathematical Sciences
Journal or Publication Title: Malaysian Journal of Computing (MJoC)
UiTM Journal Collections: UiTM Journal > Malaysian Journal of Computing (MJoC)
ISSN: ISSN: 2231-7473 eISSN: 2600-8238
Volume: 4
Number: 1
Page Range: pp. 201-213
Official URL: https://mjoc.uitm.edu.my
Item ID: 43811
Uncontrolled Keywords: Rabies, Stability theory, Reproduction number, Simulation
URI: https://ir.uitm.edu.my/id/eprint/43811

ID Number

43811

Indexing


View in Google Scholar

Edit Item
Edit Item